IEEE - Institute of Electrical and Electronics Engineers, Inc. - Discontinuous control of nonholonomic systems using nondifferentiable Lyapunov functions

SICE 2003 Annual Conference

Author(s): H. Nakamura ; Y. Yamashita ; H. Nishitani ; H. Yamamoto
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2003
Conference Location: Fukui, Japan, Japan
Conference Date: 4 August 2003
Volume: 2
Page Count: 4
ISBN (Paper): 0-7803-8352-4
Regular:

This research focuses on the problem of discontinuous controller design by using a non-differentiable Lyapunov function. We propose a new concept for a solution of the discontinuous system. We... View More

Advertisement